Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Can a ovulation trigger shot during an ivf cycle, delay a period?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3739 Questions
Question
can a ovulation trigger shot during an ivf cycle delay a period
Posted Wed, 12 Mar 2014 in Infertility Problem
 
 
Answered by Dr. Mahesh Koregol 24 minutes later
Brief Answer: progesterone hormone Detailed Answer: Hi IVF Procedure involves stimulating many follicles which after egg removal secrets hormone called progesterone. This hormone in excess along with progesterone medicines prescribed lead to delayed menses. Hence the delay is due to progesterone and not hCG trigger. Let me know if you have any more questions. Regards Dr. Mahesh Koregol IVF& Infertility Specialist
Above answer was peer-reviewed by
 
Follow-up: Can a ovulation trigger shot during an ivf cycle, delay a period? 1 hour later
is it possible to have an early period with all those hormones or is it possibly implantation. Also is it possible that hormones are simply causing vaginal spotting.
 
 
Answered by Dr. Mahesh Koregol 7 hours later
Brief Answer: implantation Detailed Answer: Hi These progesterone hormones actually delay periods and it is unlikely to have periods as long as you are on these medicines. If there is spotting it is likely due to implantation. But cant be sure about it. Continue your medicines till the date it is prescribed. Let me know if you have any more questions. Regards
Above answer was peer-reviewed by
 
Follow-up: Can a ovulation trigger shot during an ivf cycle, delay a period? 11 hours later
it happened to me a few times before that I had bleeding one week before a period was due. This happened however when i was not on progesterone. Can it still be implantation bleeding if there was more than just a tinge. There was enough red blood on panty liner that it was quite noticeble. It only lasted a few hours and stopped. Another question, I read that progesterone vaginal inserts can cause orange discharge. Why does this happen? Thank you so much you are really helping me :)
 
 
Answered by Dr. Mahesh Koregol 4 hours later
Brief Answer: yes Detailed Answer: Hi Yes . The early periods were because you were not on progesterone and hence early and more bleeding. This time you may not have had period as you are on progesterone. The spot of blood seems to be implantation bleeding as its just a spot. Hope for pregnancy. The progesterone pessary might turn orange probably after mixing with little blood of implementation. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor